(per 60 mL)
Acetaminophen 1000 mg Pain reliever
Caffeine 65 mg Pain reliever aid
Temporarily relieves minor aches and pains due to:
Do not take more than directed
(see overdose warning)
take one Headache Relief Shot® every 6 hours while symptoms persist; do not take more than 4 Headache Relief Shots® in 24 hours.
citric acid, flavor, glycerin, polyvinylpyrrolidone, potassium citrate, potassium sorbate,
propylene glycol, purified water, sucralose
This product contains acetaminophen. Severe liver damage may occur if you take
Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
This product contains caffeine. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.
If pregnant or breastfeeding, ask a health professional before use.
Keep out of reach of children
|3.29 - 3.30||MARTINSVILLE SPEEDWAY|
|Goody’s® will have our trackside display present both days with interactive games, prizes and samples|